I have developed a rash that is between my breasts and spreading down my stomach that favors athletes foot. Is this possible? My fiance has the same thing, only his is all over. He uses Lamisil spray on his and it seems to stop the itching but not the spreading. What should we do? He has also had a kidney-pancreas transplant over 6 years ago and is on numerous medications. Could his meds be causing this rash? I would just like to get a hold of it before it goes crazy. Any advice would be very appreciated.
I cannot confirm anything without examination but it can be fungal infection,intertrigo or erythrasma. Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
The Symptoms that your fiancé is having can be due to fungal infection but it can be caused due to the medicines or dueto independent lesions also.Certain medicines lower the immunity and hence give an excellent opportunity to fungal infections to be transmitted.
If the symptoms persist then pls get it evaluated from a dermatologist. Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.